# SDR UPS804253

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Frame
- Condition: Corroded
- Location: Nr 2 Pit Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN DALFORT FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE FRAME LOWER FORWARD CORNER OF THE NR 2 PIT DOOR PLATE.  MAINTENANCE REMOVED THE CORRODED WEB, FABRICATED AND INSTALLED A NEW WEB PER SRM 51-1-8.
